# SDR 4DPA2023090400001

- Difficulty date: September 4, 2023
- Submitted: September 7, 2023
- Operation: Air carrier
- Aircraft: N263JX
- Make and model: Emb EMB-135LR
- Aircraft serial: 145399
- Aircraft time: 26,551 hours, 25,478 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ISSUE-CREW REPORTED LG AIR/ GND FAIL PRESENTED IMMEDIATELY AFTER TAKEOFF. RAN QRH 12-6 AND NAP 22. RETUNED TO LAS. CORR ACTION MX FOUND NLG PROXIMITY SWITCH CANNON PLUG DISCONNECTED. RECONNECTED CANNON PLUG OPS TEST GOOD.
